Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 808–812 | Cite as

Minimax Program Terminal Control in Two-Level Hierarchic Nonlinear Discrete Dynamical System

  • A. F. Shorikov


We consider a discrete dynamical system consisting of a number of controllable objects whose dynamics is governed by vector nonlinear discrete recurrent relations with control parameters and perturbations (noises). In such system, two levels of making management decisions are distinguished: the dominating (first) level and the subordinate (second) level, which have different criteria of functioning. These levels are integrated by certain information and control relations. We consider the problem of two-level minimax program terminal control in a discrete dynamical system and propose its mathematical statement and a general scheme of its solution.

Keywords and phrases

hierarchic discrete dynamical system minimax program terminal control 

AMS Subject Classification

37N35 37N40 91A50 91A65 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. 1.
    M. S. Bazaraa and C. M. Shetty, Nonlinear Programming. Theory and Algorithums, Wiley, New York (1979).Google Scholar
  2. 2.
    N. N. Krasovsky, The Theory of Control of Motion [in Russian], Nauka, Moscow (1968).Google Scholar
  3. 3.
    N. N. Krasovsky and A. I. Subotin, Positional Differential Games [in Russian], Nauka, Moscow (1974).Google Scholar
  4. 4.
    M. D. Mesarovic, D. Macko, and Y. Takahara, Theory of Hierarchical Multilevel Systems, Academic Press, New York–London (1970).zbMATHGoogle Scholar
  5. 5.
    A. F. Shorikov, Minimax Estimation and Control in Discrete Dynamical Systems [in Russian], Ural State Univ., Yekaterinburg (1997).Google Scholar
  6. 6.
    A. F. Shorikov, “Two-level minimax control in a nonlinear multistep system,” in: Proc. V All-Union Conf. “Optimal Control in Mechanical Systems [in Russian], Kazan State Univ., Kazan (1985), p. 62.Google Scholar
  7. 7.
    A. F. Shorikov, “An algorithm of solution of the problem of 𝜖-optimal program terminal control for a discrete dynamical system,” in: Control Theory and Generalized Solutions of the Hamilton–Jacobi Equation (Proc. Int. Semin. dedicated to the 60th Anniv. of Acad. A. I. Subbotin), Vol. 2, Ural. State Univ., Yekaterinburg (2005), pp.190–196.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Ural Federal University, Institute of Mathematics and Mechanics, Ural Branch of RASYekaterinburgRussia

Personalised recommendations